# SDR SWIA200922629

- Difficulty date: September 14, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 11,722 hours, 7,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT AT ROW 7 INOP.  (FLT 5892)  RELAMPED EMERGENCY LIGHT.
